Degree Bounds for the Defining Equations of Arithmetically Cohen-Macauly Varieties.
Mathematische Annalen, Tome 281 (1988) no. 4, pp. 209-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
degree bounds for the defining equations, defining prime ideal, arithmetically Cohen-Macaulay non-degenerate variety, Castelnuovo variety
@article{MAN_1988__281_4_164413,
author = {Ngo Viet Trung and Giuseppe Valla},
title = {Degree {Bounds} for the {Defining} {Equations} of {Arithmetically} {Cohen-Macauly} {Varieties.}},
journal = {Mathematische Annalen},
pages = {209--218},
year = {1988},
volume = {281},
number = {4},
zbl = {0616.14039},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164413/}
}
TY - JOUR AU - Ngo Viet Trung AU - Giuseppe Valla TI - Degree Bounds for the Defining Equations of Arithmetically Cohen-Macauly Varieties. JO - Mathematische Annalen PY - 1988 SP - 209 EP - 218 VL - 281 IS - 4 UR - http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164413/ ID - MAN_1988__281_4_164413 ER -
Ngo Viet Trung; Giuseppe Valla. Degree Bounds for the Defining Equations of Arithmetically Cohen-Macauly Varieties.. Mathematische Annalen, Tome 281 (1988) no. 4, pp. 209-218. http://geodesic.mathdoc.fr/item/MAN_1988__281_4_164413/